Multidimensional Watson lemma and its applications
- Authors: Rytova A.I.1, Yarovaya E.B.1
-
Affiliations:
- Lomonosov Moscow State University
- Issue: Vol 99, No 3-4 (2016)
- Pages: 406-412
- Section: Article
- URL: https://journals.rcsi.science/0001-4346/article/view/149216
- DOI: https://doi.org/10.1134/S0001434616030093
- ID: 149216
Cite item
Abstract
We prove the multidimensional analog of the well-knownWatson lemma and then apply it to prove a local limit theorem for the transition probabilities of symmetric random walks on the multidimensional lattice with infinite variance of jumps.
About the authors
A. I. Rytova
Lomonosov Moscow State University
Email: yarovaya@mech.math.msu.su
Russian Federation, Moscow
E. B. Yarovaya
Lomonosov Moscow State University
Author for correspondence.
Email: yarovaya@mech.math.msu.su
Russian Federation, Moscow
Supplementary files
